Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted (edited)

Ok so I’ve been using the acne.org products for a little over two weeks now and I am up to the full dose of benzoyl peroxide everyday, twice a day. It’s drying up my face, as expected, but it’s also making my face burn. At first it was just a little tingling, then it started to sting, and now it burns. It’s not unbearable and it dies down after 10-15 minutes but should I be concerned? When I put the moisturizer on, that also makes the burning come back but then it goes away again. 

Edited by Tori_N
Link to post
Share on other sites

Hi Tori, 

 

You should use a smaller amount of the Acne.org Treatment during the second week if you are experiencing a burning sensation on your skin and then very SLOWLY increase the dose until your skin is accustomed to the product. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×